Martin BAČA

prof. RNDr. Martin BAČA, CSc.

Professor

   baca     
Contact
Technical University Košice
Faculty of Mechanical Engineering
Department of Applied Mathematics and Informatics
Letná č. 1/9, 042 00 Košice - Sever, Slovakia
 
phone: + 421­ 55­ 602­ 2215
fax: + 421 55 633 4738
e-mail: This email address is being protected from spambots. You need JavaScript enabled to view it.

 

Curriculum

1976-1981:  
1982-1984:
1984-1996:
1992:
1996:
1996-2011:
2011:
2011-
P.J. Šafárik University in Košice, Faculty of Science, Master in Sciences, field of specialization: Mathematics
Lecturer
Senior Lecturer
CSc., field of specialization: Algebra and Number Theory
Habilitation, field of specialization: Mathematics
Associate Professor
Inauguration, field of specialization: Mathematics
Professor

 

Languages

English, Russian

 

Research Activities

  • Graph theory and combinatorics
  • Graph labelings
  • Total irregularity strength of gaphs
  • Metric dimension of regular graphs
  • Methods of generating large classes of graphs with Alpha-labeling
  • Locating chromatic number

 

Pedagogical Activities

  • Lectures: Applied Mathematics, Mathematics I, Mathematics II, Mathematics III
  • Supervisor for 7 PhD students
  • Internal study material:
    • M. Bača, J. Buša, A. Feňovčíková, Z. Kimáková, D. Olekšáková, Š. Schrötter, Zbierka riešených a neriešených úloh z matematiky pre uchádzačov o štúdium na TU v Košiciach, Technická univerzita v Košiciach, 2011 (in Slovak)
    • M. Bača, J. Doboš, D. Knežo, J. Schusterová, Numerická matematika, SjF TU, Košice, 2005 (in Slovak)
    • M. Bača, A. Feňovčíková, Mathematics 1, C-PRESS, Košice 2010
    • M. Bača, A. Feňovčíková, Mathematics 2, C-PRESS, Košice 2010
    • M. Bača, A. Feňovčíková, Z. Kimáková, Mathematics 3, TUKE, Košice, 2016

 

Projects

  • Principal investigator: VEGA 1/0233/18,  VEGA 1/0130/12, VEGA 1/0586/10, VEGA 1/4005/07
  • Co-investigator: APVV-19-0153, APVV-15-0116, VEGA 1/7467/20, VEGA 1/2194/05, VEGA 1/0424/03, VEGA 1/5025/98, VEGA 1/4377/97, GAV 1/552/93

 

Academic Visits

  • Bergakademia Freiburg, Germany (November 1989)
  • BITS Pilani University, Birla Goa Campus, Goa, India (July 2018)
  • GC University, Lahore, Pakistan (Ocktober 2007, April 2008, August 2008, March 2009, May 2010, February - March 2011, September - October 2011, April - May 2012, February - March 2017, February - March 2018)
  • Harbin Engineering University, Harbin, China (January 2008)
  • Hasanuddin University, Makassar, Indonesia (October 2015)
  • Institut Teknologi Bandung, Indonesia (July 2001, September 2003, February 2007, October 2015)
  • Kalasalingam University, Anand Nagar, India; SSN College of Engineering, Chennai, India; VIT University, Chennai, India (December 2014)
  • Technical  University of Budapest, Budapest, Hungary (May - June 1997, July 2000)
  • The University of Newcastle, Callaghan, Australia (September - October 1999, August - September 2000, June 2001, October 2003, April 2006, July 2017)
  • Universitas Jember, Jember, Indonesia (December 2004, October 2015)
  • Universitat Politecnica de Catalunya, Barcelona, Spain (July 2004)
  • University of Ballarat, Victoria, Australia (November 2004, March 2006)
  • University of Indonesia, Depok, Indonesia (July 2012)
  • University of Mining and Metallurgy, Krakow, Poland (July 1999)

 

Membership and Commities

  • Member of FOK in field 9.1.6. Discrete Mathematics, PF UPJŠ in Košice
  • Member of scientific committee of international conference ICMCE-2015
  • Member of scientific committee of international symposium CSGT 2013
  • Member of scientific committee of international workshop IWOGL 2005
  • Member of Union of Slovak Mathematicians and Physicists
  • Member of Slovak Mathematical Society
  • Member of Editorial Board of journals:
    • Electronic Journal of Graph Theory and Applications (indexed in Web of Science)
    • AKCE International Journal of Graphs and Combinatorics (indexed in Current Contents Connect)

 

List of Selected Publications

  • M. Bača, A. Semaničová-Feňovčíková, T.M. Wang, Local Antimagic Chromatic Number for Copies of Graphs, Mathematics 9 (2021), 1230, 12 pages
  • M. Bača, Z. Kimáková, M. Lascsáková, A. Semaničová-Feňovčíková, The Irregularity and Modular Irregularity Strength of Fan Graphs, Symmetry 13 (4) (2021), 605, 13 pages
  • M. Bača, N. Hinding, A.Javed, A. Semaničová-Feňovčíková, H-Irregularity Strengths of Plane Graphs, Symmetry 13 (2) (2021), 229, 11 pages
  • M. Bača, K. Muthugurupackiam, K.M. Kathiresan, S. Ramya, Modular irregularity strength of graphs, Electronic Journal of Graph Theory and Applications 8 (2) (2020), 435-443
  • M. Bača, Z. Kimáková, A. Semaničová-Feňovčíková, M.A. Umar, Tree-antimagicness of disconnected graphs, Math. Probl. Eng. 2015 (2015), 4 pages, Article ID 504251, doi:10.1155/2015/504251
  • M. Bača, M. Miller, O. Phanalasy, J. Ryan, A. Semaničová-Feňovčíková, A.A. Sillasen, Totally antimagic total graphs, Australasian J. Combin. 61 (1) (2015), 42–56
  • A. Ahmad, O.B.S. Al-Mushayt, M. Bača, On edge irregularity strength of graphs, Appl. Math. Comput. 243 (2014), 607-610.
  • M. Bača, F.A. Muntaner-Batle, A. Semaničová-Feňovčíková, M.K. Shafiq, On super (a,2)-edge-antimagic total labeling of disconnected graphs, Ars Combin. 113 (2014), 129–137
  • M. Bača, M.K. Siddiqui, Total edge irregularity strength of generalized prism, Appl. Math. Comput. 235 (2014), 168-173.
  • A. Ahmad, K. Ali, M. Bača, P. Kovář, A. Semaničová-Feňovčíková, Vertex-antimagic labelings of regular graphs, Acta Math. Sinica - English Series 28 (9) (2012), 1865-1874
  • M. Bača, L. Brankovic, A. Semaničová-Feňovčíková, Labelings of  plane graphs containing Hamilton path, Acta Math. Sinica - English Series 27 (4) (2011), 701-714
  • M. Bača, C. Barrientos, Graceful and edge-antimagic labelings, Ars Combin. 96 (2010), 505-513
  • G. Ali, M. Bača, Y. Lin, A. Semaničová-Feňovčíková, Super-vertex-antimagic total labelings of disconnected graphs, Discrete Math. 309 (2009), 6048-6054
  • M. Bača, Y. Lin, F.A. Muntaner-Batle, M. Rius-Font, Strong labelings of linear forests, Acta Math. Sinica - English Series 25 (12) (2009), 1951-1964